# SDR 9511942287

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE BS 1178 TENSION CHORD UPPER SURFACE FROM LBL 8 TO RBL 12 WATER LINE 208. REPAIRED CHORD (P/N 65-31773-1), PER EA 22-98929.
